Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed periods after taking Postinor 2?

Hi sir took postinor 2 my first time ..Bleed that same day just one day and late saw virginal whitish discharges. Had my last mended on the 19December this is 21January still haven t menstrate went in for pregnancy blood test it shows negative yet am unable to see my period. YOUR HELP PLEASE
Sat, 31 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Postiner 2 medicine may cause cycle irregularities or delayed cycle.

So, please check for urine pregnancy test every alternate day and also check for other causes for delayed cycle seen in PCOD, hypothyroidism and anemia et cetera.

Also, consult your gynecologist she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had my period on May 17-22. I had unprotected sex one week after and took Prostinor 2. On June 2, I started bleeding and i thought it was an...